IJPAM: Volume 108, No. 2 (2016)

ON THE CONVERGENCE OF MODIFIED ISHIKAWA
ITERATION PROCESS TO COMMON FIXED POINTS
OF TWO NEARLY LIPSCHITZIAN MAPPINGS IN
HYPERBOLIC SPACES

Anju Panwar$^1$, Ravi Parkash Bhokal$^2$
$^{1,2}$Department of Mathematics
M.D. University
Rohtak, 124001, Haryana, INDIA

Abstract. In this paper, we prove strong and weak convergence results of modified Ishikawa iterative process to common fixed points of two nearly lipschitzian mappings in the framework of hyperbolic spaces.Our results extend and improve results of [4] and [11] from uniformly convex Banach spaces and CAT $(0)$ spaces to hyperbolic spaces.

Received: March 15, 2016

Revised: March 15, 2016

Published: October 1, 2016

AMS Subject Classification: 47H09, 47H10

Key Words and Phrases: hyperbolic space, nearly lipschitzian mappings, condition (A), condition (B), opial condition
Download paper from here.

Bibliography

1
G. Das, J.P. Debate, Fixed points of quasi-nonexpansive mappings, Indian Journal of Pure and Applied Mathematics, 17 (1986), 1263-1269.

2
H. Fukhar-ud-din, Convergence of Ishikawa type iteration process for three quasi-nonexpansive mappings in a convex metric space, Verista, 23, No. 2 (2015), 83-92.

3
S. Ishikawa, Fixed points by a new iteration methods, Proc. Amer. Math. Soc., 44 (1974), 147-150.

4
P.K. Jhade, R.A. Rashwan, A.S. Saluja, On the convergence of Ishikawa iterative process for a pair of single-valued and multi-valued nonexpansive mappings, Gulf Journal of Mathematics, 4, No. 2 (2014), 68-77.

5
U. Kohlenbach, Some logical metatheorems with applications in functional analysis, Trans. Amer. Math. Soc., 357, No. 1 (2005), 89-128.

6
A.R. Khan, H. Fukhar-ud-din, M.A.A. Khan, An implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces, Fixed Point Theory and Applications (2012), 1-12.

7
Z. Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Amer.Math. Soc., 73 (1967), 591-597.

8
L. Qihou, Iterative sequences for asymptotically quasi-nonexpansive mappings with error members, J. Math. Anal. Appl., 259 (2001), 18-24.

9
H.F. Senter, W.G. Dotson, Approximating fixed points of nonexpansive mappings, Proc. Amer. Math. Soc., 44 (1974), 375-380.

10
D.R. Sahu, Fixed points of demi-continuous nearly Lipschitzian mappings in Banach spaces, Comment Math. Univ. Carol., 46 (2005), 653-666.

11
G.S. Saluja, Convergence of modified $s$-iteration process for two generalized asymptotically quasi-nonexpansive mappings in CAT(0) spaces, Mathematica Moravica, 19, No. 1 (2015), 19-31.

12
G.S. Saluja, Strong and $\triangle$-Convergence of modified two step iterations for nearly asymptotically nonexpansive mappings in hyperbolic spaces, International Journal of Analysis and Applications, 8, No. 1 (2015), 39-52.

.




DOI: 10.12732/ijpam.v108i2.1 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 108
Issue: 2
Pages: 185 - 198


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).